# SDR EISA96139

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB, BOB WEIGHT COVERS CRACKED.  RIGHT ELEVATOR TAB REPLACED.  (M)
